# SDR CA980916049

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: C2TE44A
- Condition: Cracked
- Location: Elevator
- Component: C2TE2A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION, THE ELEVATOR TRIM TAB WAS FOUND CRACKED BOTH TOP AND BOTTOM AT THE PUSH ROD END.  RACK APPROXIMATELY 2 INCHES LONG CAUSING SUBSTANTIAL LOSS IN STRENGTH.
